# SDR SWIA2020030248897

- Difficulty date: January 12, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 39,975 hours, 33,957 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 589 FLOOR CROSS BEAM IS CORRODED AROUND THE NUTPLATE HOLESBETWEEN LBL9 AND LBL27   (C-CHECK) RO 2/27/2020   REMOVED AND REPLACED CAP STRIP AT FS 589 BETWEEN LBL9 AND LBL27  IAW CRJ200 SRM. (PN 601R35031-165)
